# SDR AALA20031141

- Difficulty date: October 10, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Damaged
- Location: Customer Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE, OBSERVED HIGH TEMPERATURE LIGHT COMING ON FOR TAIL COMPARTMENT.  RETURNED TO LAND, LIGHT WENT OUT ON DESCENT AND LANDING. ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  FOUND AIR LEAK AND REPLACED CLAMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
